# SDR UPS04443316

- Difficulty date: September 29, 2004
- Submitted: October 8, 2004
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 104,265 hours, 26,546 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LEFT BS 1241 WL 180 WING REAR SPAR KICK FITTING NR 1 FASTENER HOLE CRACK REVEALED AT WEB FORWARD LAYER APPROX .0937 INCH IN LENGTH RUNNING O/B AND LOWER.  LEFT BS 1241 WING REAR SPAR KICK FITTING NR 1 FASTENER HOLE REWORKED AS PER EO 5740-17032 WORK DETAIL.
